# SDR CALA0600426

- Difficulty date: October 24, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 23,967 hours, 8,590 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED IN R-1 DOORWAY AT STA 328, RBL 19 TO RBL 59.  REPAIRED FLOORBEAM IAW ECRA 5321-01406.
